A greedy-algorithm characterization of valuated Δ-matroids

Dress A, WENZEL W (1991)
Applied Mathematics Letters 4(6): 55-58.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Dress, AndreasUniBi; WENZEL, Walter
Abstract / Bemerkung
We study a variant of the greedy algorithm for weight functions defined on the system of subsets of a given finite set E and show that this algorithm works exactly for "valuated DELTA-matroids." Examples come from valuation theory.
Erscheinungsjahr
1991
Zeitschriftentitel
Applied Mathematics Letters
Band
4
Ausgabe
6
Seite(n)
55-58
ISSN
0893-9659
Page URI
https://pub.uni-bielefeld.de/record/1649181

Zitieren

Dress A, WENZEL W. A greedy-algorithm characterization of valuated Δ-matroids. Applied Mathematics Letters. 1991;4(6):55-58.
Dress, A., & WENZEL, W. (1991). A greedy-algorithm characterization of valuated Δ-matroids. Applied Mathematics Letters, 4(6), 55-58. https://doi.org/10.1016/0893-9659(91)90075-7
Dress, A., and WENZEL, W. (1991). A greedy-algorithm characterization of valuated Δ-matroids. Applied Mathematics Letters 4, 55-58.
Dress, A., & WENZEL, W., 1991. A greedy-algorithm characterization of valuated Δ-matroids. Applied Mathematics Letters, 4(6), p 55-58.
A. Dress and W. WENZEL, “A greedy-algorithm characterization of valuated Δ-matroids”, Applied Mathematics Letters, vol. 4, 1991, pp. 55-58.
Dress, A., WENZEL, W.: A greedy-algorithm characterization of valuated Δ-matroids. Applied Mathematics Letters. 4, 55-58 (1991).
Dress, Andreas, and WENZEL, Walter. “A greedy-algorithm characterization of valuated Δ-matroids”. Applied Mathematics Letters 4.6 (1991): 55-58.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar